Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Gibb's phenomenon in a certain eigenfunction series


Author: Luna I. Mishoe
Journal: Proc. Amer. Math. Soc. 9 (1958), 1-5
MSC: Primary 41.00; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0094641-7
MathSciNet review: 0094641
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bernard Friedman and L. I. Mishoe, Eigenfunction expansions associated with a non-self-adjoint differential equation, Pacific J. Math. vol. 6, no. 2 (1956). MR 0079694 (18:129b)
  • [2] L. I. Mishoe and G. C. Ford, On the uniform convergence of a certain eigenunction series, Pacific J. Math. vol. 6, no. 2 (1956). MR 0080183 (18:205g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00, 34.00

Retrieve articles in all journals with MSC: 41.00, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094641-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society